美国科研出版社期刊
期刊
会议
图书
作者:Silvia N. Elian
来源:[J].Open Journal of Statistics, 2017, Vol.07 (02), pp.182-193Scientific Research Publishing
摘要:In this paper, we got the best linear unbiased predictor of any linear function of the elements of a finite population under coordinate-free models. The optimal predictor of these quantities was obtained in an earlier work considering models with a known diagonal covariance matri...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×